I would appreciate if you can help me out. I am taking Propranolol 120 mg. I restarted after a short period of stopping it without the doctor's advice which was wrong of me could be just the side effects cause I feel low-high, low-high, basically, my mood keeps changing. What causes mood swings, feeling too high with full of confidence, etc. to feelings of low depression?
Welcome to icliniq.com.
Propranolol is given as cardioprotective drug or in high blood pressure. In ischemic heart disease also it can be prescribed. But it is not related to mood swings. You are having mood elevations as well as depression. So, suggestive of some form of psychiatric disorder. Bipolar mood disorder also has to be ruled out. Your blood lithium level has to be checked. Behavioral counseling and medication will help you. You can consult a psychiatrist for examination and counselling. Do not stop Metoprolol without doctor advise.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hi doctor, I often feel very low, anxious, and stressed. I try diverting myself, but I still get into a trance, where I feel sad. I am afraid of losing people, and keep thinking about what they think and how they feel. Even though they are not worthy of my sorry at times, I still apologize out of ... Read Full »
Query: Hello doctor, Since I was around 8 years old, I have experienced mood fluctuations but not in the normal bipolar way (which I am being tested for). I do not feel like my mood sways between depression and mania. It is always some level of mania but without depression. I also experience tactile hallu... Read Full »
Query: Hello doctor, I am a 29 year old female. I have a diagnosis of autism. I have mood swings, feeling low/ depressed, which I do not know if it is related to my periods. People tend to notice more just before and during my periods (but also I do not know if it is partly frustration due to my living ci... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now